Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I am suffering from irregular period after my marriage. What could be the reason for this?

hi. I have irregular periods only after marriage since i have taken few tablets to stop periods at the time of marriage bcoz it was in temple (Apr 2008). From the day onwards My periods was irregular. As per the doctor advise i have taken Krimson 35 for 4 months for regularising the periods & from next month my doctor started treatment to me to conceive. But ovaries was not developed. After taking tablet & injections it was developed & ruptured perfectly (Follicular study) But at that time my husband had small problem ( Sperm counts only 15 millions). He also taken tablets & it was cured (Sperm counts 80-85 millions). But at that time, again my periods was stopped because of ovarian cyst . it was regressed in the same month itself. Next month (July 14th 2010) I had periods. It was not bad (1st day it was good, but 2nd day it was little & stopped). I have takenfrom 3rd day of periods Indukt / Clome tablet & from 8th to 22nd day LR Zin powder (alternate days). Next month (Aug 14th 2010) i have no periods . Still now i have no periods . I have taken pregancy test it was negative. But small pain in the right side.... what to do...Pls tell me............... NISHA
Asked On : Mon, 13 Sep 2010
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query,
You might have POCD.
Go fro thyroid test.
First you regularize your period and if thyroid is there go for the treatment and bring thyriod hormonal level to normal.
Consult gynaec and do regular treatment.
If your weight is more keep under control.

Ok and bye.
Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor